Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2009 year

"On sharply transitive sets in PG(2,q)". Innovations in Incidence Geometry, v. 6-7, 2009, pp. 139-151.

Go to publication Download (158.5 KB)

Authors: Davydov A., Giulietti M., Marcugini S., Pambianco F.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site